FDA: Tylenol Can Cause Deadly Skin Condition

Thursday, 01 Aug 2013 04:28 PM

 

Share:
  Comment  |
   Contact Us  |
  Print  
|  A   A  
  Copy Shortlink
Tylenol and other painkillers containing the ingredient acetaminophen can cause a potentially deadly skin rash known as Stevens-Johnson Syndrome, U.S. health regulators said on Thursday.
 
Companies that sell prescription acetaminophen will be required to add a warning about the skin rash to the drug's package insert, the Food and Drug Administration said.

The agency will also request or encourage companies who sell acetaminophen products over the counter to add a warning about the risk of serious skin reactions.

Editor's Note:Knowing these 5 cancer-causing signs is crucial to remaining cancer-free for life

© 2014 Thomson/Reuters. All rights reserved.

Share:
  Comment  |
   Contact Us  |
  Print  
  Copy Shortlink
Around the Web
Comments
>> Register to share your comments with the community.
>> Login if you are already a member.
blog comments powered by Disqus
 
Email:
Retype Email:
Country
Zip Code:
 
Find Your Condition
You May Also Like
Around the Web
Most Commented

The information presented on this website is not intended as specific medical advice and is not a substitute for professional medical treatment or diagnosis. Read Newsmax Terms and Conditions of Service.

Newsmax, Moneynews, and Independent. American. are registered trademarks of Newsmax Media, Inc. Newsmax TV, NewsmaxWorld, NewsmaxHealth, are trademarks of Newsmax Media, Inc.

NEWSMAXHEALTH.COM
© Newsmax Media, Inc.
All Rights Reserved